SOLUTION OF A NON-HOMOGENEOUS LIAPUNOV'S EQUATION

Authors

  • K. N. MURTY Department of Applied Mathematics, Andltra University, Waltair 530 003, India.
  • K. R. PRASAD Department of Applied Mathematics, Andltra University, Waltair 530 003, India.

DOI:

https://doi.org/10.5556/j.tkjm.22.1991.4567

Keywords:

non-homogeneous Lyapunov equation, linear matrix differential equations, three-point boundary condi- tions, Green matrix, initial-value problem

Abstract

SOLUTION OF A NON-HOMOGENEOUS LIAPUNOV'S EQUATION

References

Bellman, R., Introduction to matrix Analysis, Mc-Graw-Hill, New York (1970).

Bellman, R. and Vasudevan, R., "Quasilinearization and matrix Riccati equation," J. Math. Anal. Appl. 64(1978), 106-113.

Cole, R.H. Theory of ordinary differential equations, Appleton-century Crafts, New York {1968).

Murty, K.N., Prasad, B.D.C.N. and Prasad, K.R., "A Note on Matrix Riccati functional differential equation ," J. Math. Anal. Appl. 132(1) (1988) 50-56.

Downloads

Published

1991-03-01

How to Cite

MURTY, K. N., & PRASAD, K. R. (1991). SOLUTION OF A NON-HOMOGENEOUS LIAPUNOV’S EQUATION. Tamkang Journal of Mathematics, 22(1), 31–38. https://doi.org/10.5556/j.tkjm.22.1991.4567

Issue

Section

Papers